CSN Login
Members Online: 15

folfox side effects

Cooper503
Posts: 11
Joined: Sep 2010

Hi Friends!

So, I started folfox 7 weeks ago. I didn't have too severe of side effects but 13 days later I had an emergency gallbladder surgery. So that put treatments off for another 4 weeks. Last week I had my 2nd folfox treatment and I was very tired, felt sick, had some reaction to drinking cold water (forgot to watch for that) but what concerned me the most 4 and 5 days later was the jittery feeling I had, heart palpitations, feeling like I was in a fog. Has anyone else experienced that. I know I should call my doctor but I can't financially afford to miss more time from work and I don't want to keep paying to go to the er.

Cooperbuddy

Lori-S's picture
Lori-S
Posts: 1286
Joined: Sep 2010

I'm sorry that you're not feeling well after your 2nd treatment. I'm not doing that great, but manageable while still receiving my 1st round. Wow, so sorry you had to have the emergency surgery. Maybe you're still recuperating from that too on top of the FOLFOX. I'd think you would feel tired with all that going on.

I'd call the doctor and let him know how you're feeling and about not being able to miss work. Maybe they have some suggestions or can ease your worries?

About the fog? All day today I kept thinking it was Saturday and sent out emails to myself instead of my intended recipients! I guess I just needed to keep myself updated. I don't have enough FOLFOX experience to tell you for sure about it all. I'm sure someone else will have more words of wisdom. Hang in there. I will be wishing the best for you.

Crow71's picture
Crow71
Posts: 681
Joined: Jan 2010

Hey Cooper,
Folfox made me jittery as well. And I was definitely in a fog. Folfori is doing that to me now. I can't help but be a bit concerned about the heart palpitations. I'd call the doc if they persist.
Good luck Cooperbuddy - Roger

Cooper503
Posts: 11
Joined: Sep 2010

Thanks for your support guys. I will see how I react next time and will tell my oncologist if I have any more of the heart palpitations. As for the fog and jitters at least I know it is not just me! I hope that this poison zaps the cancer and I have some time away from all the drugs when this is done in the spring......hopefully I can tolerate it that long.

Copperbuddy

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network